CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Extremes on Trees

Holger Rootzén (Institutionen för matematiska vetenskaper, matematisk statistik) ; Tailen Hsing
Annals of Probability (0911798). Vol. 33 (2005), 1, p. 413-444.
[Artikel, refereegranskad vetenskaplig]

This paper considers the asymptotic distribution of the longest edge of the minimal spanning tree and nearest neighbor graph on X1,…,XNn where X1,X2,…  are i.i.d. in ℜ2 with distribution F and Nn is independent of the Xi and satisfies Nn/n→p1. A new approach based on spatial blocking and a locally orthogonal coordinate system is developed to treat cases for which F has unbounded support. The general results are applied to a number of special cases, including elliptically contoured distributions, distributions with independent Weibull-like margins and distributions with parallel level curves.

Nyckelord: Extreme values; minimal spanning tree; nearest neighbor graph



Denna post skapades 2009-01-15. Senast ändrad 2010-01-15.
CPL Pubid: 87288

 

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Tillämpad matematik

Chalmers infrastruktur